# SDR CA140226004

- Difficulty date: February 22, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 757236
- Aircraft time: 66,257 hours
- Engine: Rroyce RB211535E437
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 212N30433
- Condition: Ruptured
- Location: Bleed System
- Part time: 67,345 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

(CAN) UPON ENGINE START CREW OBSERVED LT BLEED LEAK EICAS MESSAGE.   MAINTENANCE FOUND RUPTURED DUCT IN SECTION 48 FORWARD OF APU ISOLATION VALVE.  THERE WAS EVIDENCE OF WEAR ON DUCT FROM HEAT SHIELD CLAMP AT RUPTURED AREA.  DUCT REPLACED, SYSTEM CHECKED SERVICEABLE.
